# SDR AALA202407264475

- Difficulty date: July 20, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 64,700 hours, 38,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI280001
- Part serial: 5878
- Condition: False Indication
- Location: Zone 100
- Part time: 64,745 hours, 38,191 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO GND DUE TO THE FLIGHT CREW RECIEVING AN ECAM MESSAGE FOR FORWARD CARGO SMOKE AT 9000 FEET. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND RETURNED TO GND WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE FORWARD CARGO COMPARTMENT AND FOUND NO EVEIDENCE OF SMOKE. ORIGINAL REPORT WAS AALA202407223195** MAINTENANCE REPLACED FORWARD CARGO CAOMPARTMENT SMOKE DETECTORS 1WH AND 2WH (AALA202407264475) PER AMM 26-16-25. A SATISFACTOY OPERATIONAL CHECK WAS ACCOMPLISHED.
